Hydrocodone - need help w hydro taper?
- 28 Sep 2010 by dumbmom
- 29 September 2010
have gone thru several w/d at homw. made it 10 days once..lol. anyway, kids flew in for intervention. gig is up. my life is crashing and i cant do the w/drawals again b/c i have missed too much work from withdrawing this yr.
have pills 100 10/325 have xanax too need taper schedule to escape withdrawals!
been taking btwn 20 and 30 for 1 yr. nuts!
Sorry to hear about such a dilemma! I know how you're feeling and I will try to help as best I can. First, there are many people here willing to help you through this and have excellent advice. Personally, I would start with the lowest dose you normally take. So I'll go with 20 per day, correct? You will have to make drastic cuts as you have enough pills for only 5 days. Try to cut it in half, 10 per day for 5 days. Then 5 per day for 3 days. Then 2, 1 , half of 1, etc. That will be a very fast taper and you really don't want that. But try to do it regardless. It's good to have the benzo as you will need them to help get you through this. Please look up "Thomas Recipe" opiate withdrawal on the net. It will give you a plan on how you can do this. Get some ImodiumAD, Advil, lots of OTC meds are listed on the Thomas Recipe you may need.
Hot soaks in the tub for aches and chills, soothing music, dark, comfy area to rest in, and remember, the more water you drink, the more you urinate and the faster you will clean out your system. As hard as this sounds, get outside and try to walk and get your feel good endorphines kicked in to high gear. It's a hard road to go down, but you have come to a good site for personal support. Even if you just need words of encouragement, this is the site to be on. The members here are very caring and will give it their best to help you. Keep your mind on the positives of kicking this addiction. The first steps have already been taken. Congratulations on getting to this point. Visit often to keep us updated and we'll rally the troops to support you through this! You have to do this for you and no one else. If you are quitting simply because you got caught or to please your family, you are setting yourself up to fail. YOU are worth the effort this will take. The work has to be done by you and you alone. As far as personal experiences, support, ideas to keep you motivated, then here is the place to be. Be strong, stay the course, and the more you post the more we can cheer you on and help you along this rough road. I wish you the very best!
Hi smartmom, Have you thought about Suboxone? Please google it, if you have never heard of it.
Also google Post Acute Withdrawal Syndrome, it will explain what is happening to your brain chemistry while withdrawing. Keep in mind that PAWS is just temporary!
If I did it, so can you, and there are better days ahead for you.
Best wishes, and like christine said, keep us posted, we care.
I just wanted to offer you support and tell you good luck. I just quit taking Tramadol two weeks ago after being on it a year. I only took 3 to 4 a day, but believe me if I had more I would have taken more. I think that the advice you have been given so far sounds very wise. Good luck to you and God bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2010 • 1 answer
Posted 20 Jan 2010 • 1 answer
Posted 25 Jan 2010 • 1 answer
Posted 7 Jul 2011 • 4 answers
Posted 2 Feb 2018 • 0 answers